# SDR QXEA200400171

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 13,755 hours, 19,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2170 - IMMEDIATELY AFTER SELECTING GEAR UP, THE NR 2 ENGINE HYDRAULIC PUMP CAUTION ILLUMINATED.  THE GEAR DOORS DID NOT RETRACT AND THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT, BLED THE HYDRAULIC SYSTEM, CHECKED THE NR 2 LUBE DRAIN FILTER, VERIFIED PROPER OPERATION OF THE HYDRAULIC RESERVOIR, AND PERFORMED OPERATIONAL CHECKS OF THE EXTENSION AND RETRACTION SYSTEM.  NO LEAKS WERE NOTED, AND THE GEAR OPERATIONAL CHECKS WERE GOOD.  NO PARTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
